# SDR PCAA0110116

- Difficulty date: October 5, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,152 hours, 35,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY FLOOR LIGHTING FOUND INOPERATIVE.  SYSTEM TROUBLESHOT AND FOUND SEVERAL LIGHT STRIPS DISCONNECTED.  LIGHT STRIPS RECONNECTED AND SECURED WITH HARNESS TAPE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
